Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Night sweat, lower back pain, swollen glands, stiff neck, fainting, fever, taken Amoxicillin

Hi, About 10 days ago I woke up with a terrible night sweat - it had never happened before. For the rest of the week I had lower back pain (to the side). This monday, I developed very swollen glands, which rapidly turned to a severe stiff neck . I fainted on Monday eve and had fever. Was given amoxicillin 500 by doc for infection - but neck stiffness no better? Thanks AAAAAAA (31)
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
It is my privilege to be able to help you,
I have gone through history as you had night sweating which if followed by severe muscle ache and swollen lymph nodes in the neck.
I suspect that you are having a viral infection and the symptoms are in favor of viral infection.
As your treating doctor has advised some medicine to control infection in the body, you may require some medicine to reduce the pain and stiffness.
Consult your Physician for the stiff neck and he will prescribe some medicine to reduce the pain.
Thank you.
Answered: Tue, 21 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor